Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Greg's Blog

  • entries
    117
  • comments
    10
  • views
    39523

Good News and Bad News

Stoper54

128 views

Day 86

Clear!

The good news is the redness cream is working wonders on the red spots which made me look extremely sunburn. The bad news is that the rest of my skin is becoming more red. I asked my doctor about it and he tells me its another side effect of the Accutane. Since the medicine is thinning out my skin the blood cells are closer to the surface making it appear more red. He promised me it will all disappear in two months when I'm done with the Accutane.

Side effects: Red Face and slightly chapped lips.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×